# SDR C2XA01IA333

- Difficulty date: August 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPT - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT HAND FRONT ROW EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE. THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT FUSE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
